# SDR ZZDA5317997

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT FS 967 FOUND CORROSION UNDER FASTENER HEAD AT STR 19L OUT OF LIMITS IAW B 737 SRM 53-10-1.  FABRICATED FILLER FROM 2024 T3 .071 INCH 1.1250 INCHES BY 1 INCH.  FABRICATED REPAIR DOUBLER FROM 2024 T3 .090 INCH 11.50 INCHES BY 6 INCHES.  INSTALLED IAW B 737 SRM 53-30-3, FIG 6.  (X)
